Alert archive / Nebraska / Red Flag Warnings in 2006

Red Flag Warning 4, NWS North Platte, NE

July 15, 200622 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Jul 15, 2006, 1:49 AM MDT for 22 counties in Nebraska. It took effect at Jul 15, 2006, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2006, 1:49 AM MDT (07:49 UTC)
In effect from
Jul 15, 2006, 11:00 AM MDT
Expired
Jul 15, 2006, 7:00 PM MDT
In force
8 hr
Issued by
NWS North Platte, NE
All 22 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 8 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2006-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2006-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
3335 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KLBF 150749
RFWLBF

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 AM CDT SAT JUL 15 2006

...RED FLAG WARNING IN EFFECT FROM NOON CDT THROUGH 8 PM CDT
TODAY FOR FIRE WEATHER ZONES 206...208 AND 209 FOR LOW RELATIVE
HUMIDITIES...VERY HOT TEMPERATURES AND GUSTY WINDS...

...FIRE WEATHER WATCH FOR ALL ZONES SUNDAY AFTERNOON AND EVENING
FOR A CONTINUATION OF THE SAME CONDITIONS...

.AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL CONTINUE TO STRENGTHEN
ACROSS THE AREA DURING THE WEEKEND. THIS WILL LEAD TO VERY HOT
TEMPERATURES...LOW RELATIVE HUMIDITIES AND LITTLE OR NO CHANCE OF
PRECIPITATION THROUGH THE WEEKEND. IN ADDITION...GUSTY SOUTHERLY
WINDS...ESPECIALLY EAST OF A LINE FROM NORTH PLATTE TO VALENTINE...WILL
ALLOW FUELS TO DRY FURTHER. HIGH TEMPERATURES THROUGH THE WEEKEND
WILL RANGE FROM AROUND 100 TO AS MUCH AS 110 IN PORTIONS OF THE
AREA. LONG TERM DROUGHT CONDITIONS...COMBINED WITH THE VERY HOT
TEMPERATURES AND LOW HUMIDITIES IN THE NEXT FEW DAYS...WILL RESULT IN
A VERY DANGEROUS FIRE WEATHER SITUATION SATURDAY AFTERNOON AND
LIKELY ON SUNDAY AS WELL.

NEZ206-208-209-151600-
/O.NEW.KLBF.FW.W.0004.060715T1700Z-060716T0100Z/
/O.EXT.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
249 AM CDT SAT JUL 15 2006 /149 AM MDT SAT JUL 15 2006/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
8 PM CDT /7 PM MDT/ THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY
TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS
NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES
THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 12 TO
15 PERCENT RANGE IN FIRE WEATHER ZONES 206 AND 208...AND 15 TO
20 PERCENT IN ZONE 209. IN ADDITION...SOUTHERLY WINDS WILL
INCREASE ON SATURDAY AHEAD OF A WEAK AREA OF LOW PRESSURE IN
WESTERN NEBRASKA...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS.
HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND...
INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ACROSS THE
WATCH AREA. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
ADDITIONAL RED FLAG WARNINGS.

$$

NEZ204-210-219-151600-
/O.EXB.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-FRENCHMAN BASIN-LOESS PLAINS-
249 AM CDT SAT JUL 15 2006 /149 AM MDT SAT JUL 15 2006/

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES
THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 10 TO
15 PERCENT RANGE BY SUNDAY. IN ADDITION...A WIND SHIFT IS EXPECTED IN
WESTERN NEBRASKA BY LATE AFTERNOON SUNDAY AS A WEAK AREA OF LOW
PRESSURE MOVES SLOWLY SOUTHWARD...ADDING TO THE EXTREME FIRE WEATHER
CONDITIONS. HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE
WEEKEND... INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ALL 
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

JWS
2 follow-up statements
000 
WWUS83 KLBF 151909
RFWLBF

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
209 PM CDT SAT JUL 15 2006

...RED FLAG WARNING IN EFFECT FROM NOON CDT THROUGH 8 PM CDT
TODAY FOR FIRE WEATHER ZONES 206...208 AND 209 FOR LOW RELATIVE
HUMIDITIES...VERY HOT TEMPERATURES AND GUSTY WINDS...

...FIRE WEATHER WATCH FOR ALL ZONES SUNDAY AFTERNOON AND EVENING
FOR A CONTINUATION OF THE SAME CONDITIONS...

.AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL CONTINUE TO
STRENGTHEN ACROSS THE AREA DURING THE WEEKEND. THIS WILL LEAD TO
VERY HOT TEMPERATURES...LOW RELATIVE HUMIDITIES AND LITTLE OR NO
CHANCE OF PRECIPITATION THROUGH THE WEEKEND. IN ADDITION...GUSTY
SOUTHERLY WINDS...WILL ALLOW FUELS TO DRY FURTHER. HIGH TEMPERATURES
THROUGH THE WEEKEND WILL RANGE FROM AROUND 100 TO AS MUCH AS 110
IN PORTIONS OF THE AREA. LONG TERM DROUGHT CONDITIONS... COMBINED
WITH THE VERY HOT TEMPERATURES AND LOW HUMIDITIES IN THE NEXT FEW
DAYS...WILL RESULT IN A VERY DANGEROUS FIRE WEATHER SITUATION
SATURDAY AFTERNOON AND LIKELY ON SUNDAY AS WELL.

NEZ204-160100-
/O.EXA.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/
/O.CON.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
109 PM MDT SAT JUL 15 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES
THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES FALLING TO BETWEEN
10 TO 15 PERCENT. SOUTHWESTERLY WINDS OF 15 TO 25 MPH...WITH GUSTS
TO AROUND 30 MPH WILL BE COMMON THIS AFTERNOON. 

IN ADDITION...A WIND SHIFT IS EXPECTED IN WESTERN NEBRASKA BY LATE
AFTERNOON SUNDAY AS A WEAK AREA OF LOW PRESSURE MOVES SLOWLY
SOUTHWARD...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS. HAINES
INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND...
INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ALL ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NEZ206-208-209-160100-
/O.CON.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/
/O.CON.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
209 PM CDT SAT JUL 15 2006 /109 PM MDT SAT JUL 15 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES
THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 12 TO
15 PERCENT RANGE IN FIRE WEATHER ZONES 206 AND 208...AND 15 TO
20 PERCENT IN ZONE 209. IN ADDITION...SOUTHERLY WINDS WILL
INCREASE ON SATURDAY AHEAD OF A WEAK AREA OF LOW PRESSURE IN
WESTERN NEBRASKA...ADDING TO THE EXTREME FIRE WEATHER CONDITIONS.
HAINES INDEX VALUES OF 6 ARE ALSO EXPECTED THROUGH THE WEEKEND...
INDICATING A HIGH POTENTIAL FOR RAPID FIRE GROWTH ACROSS THE
WATCH AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
ADDITIONAL RED FLAG WARNINGS.

$$

NEZ210-219-160100-
/O.CON.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/
FRENCHMAN BASIN-LOESS PLAINS-
209 PM CDT SAT JUL 15 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES
THROUGH THE WEEKEND WITH LOWEST RELATIVE HUMIDITIES IN THE 10 TO
15 PERCENT RANGE BY SUNDAY. IN ADDITION...A WIND SHIFT IS
EXPECTED IN WESTERN NEBRASKA BY LATE AFTERNOON SUNDAY AS A WEAK
AREA OF LOW PRESSURE MOVES SLOWLY SOUTHWARD...ADDING TO THE
EXTREME FIRE WEATHER CONDITIONS. HAINES INDEX VALUES OF 6 ARE
ALSO EXPECTED THROUGH THE WEEKEND... INDICATING A HIGH POTENTIAL
FOR RAPID FIRE GROWTH ALL ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

JMC/BUTTLER
000 
WWUS83 KLBF 152057
RFWLBF

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 PM CDT SAT JUL 15 2006

AN UPPER LEVEL RIDGE ALOFT...COUPLED WITH AN APPROACHING SURFACE
TROF OF LOW PRESSURE...WILL CONTINUE TO BRING OPPRESSIVE HEAT TO
WESTERN AND NORTH CENTRAL NEBRASKA FOR SUNDAY. MINIMUM RELATIVE
HUMIDITIES WILL RANGE FROM 10 TO 20 PERCENT SUNDAY AFTERNOON AS
HIGH TEMPERATURES RISE ABOVE THE CENTURY MARK FROM 102 TO 107
DEGREES. SOUTHERLY WINDS OF 10 OF 20 MPH...WITH GUSTS TO 25 TO 30
MPH SUNDAY AFTERNOON...WILL INCREASE FIRE DANGER EAST OF THE PANHANDLE AS
WELL. 

NEZ206-208-209-160100-
/O.UPG.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/
/O.NEW.KLBF.FW.W.0005.060716T1800Z-060717T0100Z/
/O.CON.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
357 PM CDT SAT JUL 15 2006 /257 PM MDT SAT JUL 15 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 8 PM
CDT /7 PM MDT/ SUNDAY...


RELATIVE HUMIDITIES WILL DROP TO UNDER 15 PERCENT SUNDAY
AFTERNOON...AS HIGH TEMPERATURES RISE TO 102 TO 107 DEGREES.
SOUTHERLY WINDS OF 10 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH WILL
MAKE FOR CRITICAL FIRE DANGER CONDITIONS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ210-219-160500-
/O.UPG.KLBF.FW.A.0003.060716T1700Z-060717T0100Z/
/O.NEW.KLBF.FW.W.0005.060716T1800Z-060717T0100Z/
FRENCHMAN BASIN-LOESS PLAINS-
357 PM CDT SAT JUL 15 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT SUNDAY...

RELATIVE HUMIDITIES WILL DROP TO UNDER 15 PERCENT SUNDAY
AFTERNOON...AS HIGH TEMPERATURES RISE TO 102 TO 106 DEGREES.
SOUTHERLY WINDS OF 10 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH WILL
MAKE FOR CRITICAL FIRE DANGER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ204-160100-
/O.EXT.KLBF.FW.A.0003.060716T1800Z-060717T0100Z/
/O.CON.KLBF.FW.W.0004.000000T0000Z-060716T0100Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
257 PM MDT SAT JUL 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 7 PM MDT THIS EVENING. 

TEMPERATURES ARE EXPECTED TO RANGE FROM 100 TO 110 DEGREES THIS
AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES FALLING TO BETWEEN
10 TO 15 PERCENT. SOUTHWESTERLY WINDS OF 15 TO 25 MPH...WITH
GUSTS TO AROUND 30 MPH WILL BE COMMON THIS AFTERNOON.

ON SUNDAY AFTERNOON...AFTERNOON TEMPERATURES ARE EXPECTED TO RANGE
FROM 100 TO 105 DEGREES. RELATIVE HUMIDITIES WILL DROP TO 10 TO 15
PERCENT DURING THE AFTERNOON HOURS...HOWEVER WIND SPEEDS ARE
EXPECTED TO REMAIN BELOW 20 MPH. A WIND SHIFT FROM SOUTHWEST TO
NORTHWEST IS EXPECTED TO OCCUR FROM LATE MORNING TO EARLY
AFTERNOON AS A SURFACE TROF PASSES. 


$$

BUTTLER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Jul 15, 1:31 AM MDT, 18 minutes earlier.

Area forecast discussion, Jul 15, 1:31 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 AM CDT SAT JUL 15 2006

.SYNOPSIS...
SKC ACROSS THE ENTIRE CWA. WV IMAGERY SHOWS DRY AIRMASS OVER
NEB WITH NEAREST SIGNIFICANT MOISTURE OVER TX. TO THE WEST...TSRA
OVER THE ROCKIES HAVE DIMINISHED. ALL RESIDUAL HIGH CLOUDS WITH
THIS ACTIVITY HAVE BEEN ADVECTED TO THE SOUTH AND WEST...KEEPING
NEB CLEAR. AT THE SURFACE...LOW PRESSURE OVER CENTRAL SD WITH A
TROUGH OVER THE NEB/WY BORDER EXTENDING SOUTHWARD INTO CO AND NM.
AT 7Z...DEWPOINTS RANGED FROM THE 60S IN EASTERN NEB WEST TO NORTH
PLATTE...THEN TO THE 30S AND LOWER 40S ACROSS EASTERN WY.

&&

.DISCUSSION...
NOT MANY CHANGES TO ONGOING HOT AND DRY FORECAST. H85 TEMPS IN THE
LOWER 30S SHOULD YIELD 100S ALL AREAS NEXT 2 DAYS. MORNING LOWS
WILL FALL BELOW 80 DEGREES EACH MORNING...SO NO HEAT RELATED
HEADLINES WARRANTED. MAY BE A LITTLE SMOKE IN THE ATMOSPHERE
ESPECIALLY NORTH DUE TO FIRES IN MT AND WY...THIS SHOWED UP ON THE
LAST VISIBLE SATELLITE IMAGES AVAILABLE. HAVE SIDED WITH THE GFS
IN KEEPING SUNDAY EVENING DRY WITH PASSAGE OF THE SURFACE TROUGH.
VERY LOW CONFIDENCE IN NAM CONVECTIVE INITIATION. IF GFS IN LATER
RUNS SHOWS A HINT OF DEVELOPMENT...ISOLATED TSRA POSSIBLE MAINLY
EASTERN ZONES LATE SUNDAY. VERY WARM H7 TEMPS HOWEVER. WITH HIGH
PRESSURE ACROSS THE NORTHERN PLAINS ON MONDAY...CWA UNDER THE
INFLUENCE OF NORTHEASTERLY FLOW. THIS SHOULD KEEP MONDAY THE
COOLEST DAY IN THE SHORT TERM NORTHEASTERN ZONES AND MAY KEEP
HIGHS UNDER 100. WARMED TUESDAY AND WEDNESDAY UP SLIGHTLY IN
CONJUNCTION WITH GFS. H85 TEMPS IN THE 30S AGAIN AND GFS 2M TEMPS
ADVERTISE 103-107 ACROSS THE NORTH. STILL DRY. FOR THURSDAY AND
FRIDAY...MOISTURE INCREASES AS MOISTURE TRANSPORT VECTORS BRING
MOISTURE UP FROM THE SOUTH. IN ADDITION...NORTHERN STREAM
SUPPRESSES HEIGHTS. HAVE KEPT HIGH TEMPS IN THE 90S...BUT IF
SURFACE BOUNDARY IN THE GFS VERIFIES...MAY EVEN BE SLIGHTLY COOLER
WITH CHANCES FOR TSRA.

&&

.FIRE WEATHER...
WITH THE HOT AND DRY WEATHER...A MULTITUDE OF FIRE WEATHER
CONCERNS. SEE OMAFWFLBF FOR THE FIRE WEATHER DISCUSSION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR NEZ204-NEZ210-NEZ219.

RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7
PM MDT/ THIS EVENING FOR NEZ206-NEZ208-NEZ209.

FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR NEZ206-NEZ208-NEZ209.

&&

JMC
Hazardous weather outlook, Jul 14, 2:34 PM MDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT FRI JUL 14 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-152045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT FRI JUL 14 2006 /234 PM MDT FRI JUL 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HOWEVER...THE FIRE DANGER WILL INCREASE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH THE WEEKEND. AS TEMPERATURES REACH AND
EXCEED 100 DEGREES...RELATIVE HUMIDITIES WILL LOWER. THIS...IN
COMBINATION WITH WINDS GUSTING AT TIMES TO 20 TO 25 MPH ON
SATURDAY AND SUNDAY...WILL LEAD TO THE POTENTIAL FOR ERRATIC FIRE
BEHAVIOR DURING THE WEEKEND.

THE EXTREME TEMPERATURES MAY ALSO POSE PROBLEMS FOR THOSE WORKING
OUTDOORS...AS WELL AS THE ELDERLY AND SMALL CHILDREN. THE VERY
HOT CONDITIONS CAN ALSO BE EXTREMELY DANGEROUS FOR PETS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:57 PM MDTRed Flag WarningLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more28 hr

Nearby

Red Flag Warnings in Nebraska, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.